# SDR USAA2013090300009

- Difficulty date: August 26, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 42,714 hours, 17,447 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Zone 300
- Component: Elevator, Airbus
- Component part number: D55280001004
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  INDICATION OF WATER ENGRESS ON LT ELEVATOR UPPER SURFACE APPROX 103" FROM OTBD END & 6" FROM T/E.  REPAIRED LT ELEVATOR UPPER SURFACE IAW EA 205493.
